# SDR DALA2023092207808

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION INTERNAL STRUCTURE LOC AT FRAME 26 AT LEVEL STRINGER 40R. CORRECTIVE ACTION: REPLACED FISHPLATE INTERNAL STRUCTURE LOC AT FRAME 26 AT LEVEL STRINGER 40R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (2980617)
